Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Semiprojectivity for certain purely infinite $ C^*$-algebras


Author: Jack Spielberg
Journal: Trans. Amer. Math. Soc. 361 (2009), 2805-2830
MSC (2000): Primary 46L80; Secondary 46L85, 22A22
Published electronically: January 26, 2009
MathSciNet review: 2485409
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that classifiable simple separable nuclear purely infinite $ C^*$-algebras having finitely generated $ K$-theory and torsion-free $ K_{1}$ are semiprojective. This is accomplished by exhibiting these algebras as $ C^*$-algebras of infinite directed graphs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 46L80, 46L85, 22A22

Retrieve articles in all journals with MSC (2000): 46L80, 46L85, 22A22


Additional Information

Jack Spielberg
Affiliation: Department of Mathematics and Statistics, Arizona State University, Tempe, Arizona 85287-1804
Email: jack.spielberg@asu.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-09-04928-9
PII: S 0002-9947(09)04928-9
Keywords: Simple purely infinite $C^*$-algebra, semiprojectivity, graph algebra
Received by editor(s): February 19, 2001
Received by editor(s) in revised form: August 26, 2005
Published electronically: January 26, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.